# SDR DALA2016112209173

- Difficulty date: January 13, 2015
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 35,840 hours, 18,935 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL 221LF ALL INSERT AT FWD GALLEY AREA.  REPLACED THE FLOOR PANEL.
